# SDR N6WA2015052301

- Difficulty date: May 23, 2015
- Submitted: May 26, 2015
- Operation: Air carrier
- Aircraft: N168CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 27259
- Aircraft time: 17,932 hours, 11,791 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Wire
- Condition: Unsecure
- Location: Pax Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR OUTER HANDLE CAUTION MSG.  SECURED WIRING IN DOOR INTERIOR.  PERFORMED OPERATIONS CHECK ON PAX DOOR OUTER HANDLE IAW AMM 52-11-03.
